# SDR AALA200802481

- Difficulty date: September 19, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 28,767 hours, 11,546 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 115A52119
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL LT MLG TRUNNION FITTING CORRODED AT UPPER INBD HOLE OUTER FACE.  AREA OF DISCREPANCY IS 2 INCHES BY 2 INCHES WITH A .119 INCH DEPTH.  REMOVED CORROSION, TREATED, PRIMED, AND INSTALLED NEW BUSHING PER SRM 57-20-90-R2-2.
